# SDR AALA201812059026

- Difficulty date: December 3, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 19,780 hours, 8,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND WHEEL WELL CENTER SECTION REAR SPAR VAPOR BARRIER CRACKED FORWARD OF HYDRAULIC HAND PUMP, BETWEEN RBL 45.64 RIB AND RBL 54.21 RIB. REPAIRED VAPOR BARRIER PER 57-10-10-9.
